Show simple item record

dc.contributor.authorMcMullen, Curtis T.
dc.date.accessioned2009-10-20T18:53:45Z
dc.date.issued1990
dc.identifier.citationMcMullen, Curtis T. 1990. Iteration on Teichmüller space. Inventiones Mathematicae 99(1): 425-454.en_US
dc.identifier.issn0020-9910en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3353445
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherSpringer Verlagen_US
dc.relation.isversionofhttp://dx.doi.org/10.1007/BF01234427en_US
dc.relation.hasversionhttp://www.math.harvard.edu/~ctm/papers/index.htmlen_US
dash.licenseMETA_ONLY
dc.titleIteration on Teichmüller Spaceen_US
dc.typeJournal Articleen_US
dc.description.versionVersion of Recorden_US
dc.relation.journalInventiones mathematicaeen_US
dash.depositing.authorMcMullen, Curtis T.
dash.embargo.until10000-01-01
dc.identifier.doi10.1007/BF01234427*
dash.contributor.affiliatedMcMullen, Curtis


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record